# SDR SWIA201438408

- Difficulty date: June 10, 2014
- Submitted: June 26, 2014
- Operation: Air carrier
- Aircraft: N716SK
- Make and model: Cndair CL6002C10
- Aircraft serial: 10180
- Aircraft time: 29,241 hours, 17,387 cycles
- System (JASC): 5753 · Trailing Edge Flaps
- Part: Skin
- Condition: Chafed
- Location: Rt Wing Te Flap
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

RIGHT INBD FLAP VANE L/E SKIN CHAFED IN TWO PLACES ABOVE OTBD HINGE ARM.  REPLACED RT INBD FLAP VANE L/E SKIN IAW SRM.
